# SDR MALA954273

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859MA
- Make and model: Dhav DHC8102
- Aircraft serial: 361
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light Bulbs
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DTW - FLT 3131 - ON APPROACH, NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE DURING GEAR EXTENSION.  THE GEAR WAS VERIFIED TO BE DOWN AND LOCKED.  THE AIRCRAFT LANDED WITHOUT INCIDENT IN DTW.  MAINTENANCE REPLACED BOTH NOSE GEAR DOWN LIGHT BULBS.  SYSTEM OPERATED SATISFACTORILY.  (X)
